Acta Mathematica Hungarica

, Volume 54, Issue 3–4, pp 185–190 | Cite as

On pseudo symmetric spaces

  • M. C. Chaki
  • U. C. De
Article

Keywords

Symmetric Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. C. Chaki, On pseudo symmetric manifolds,Analele Stiintifice Ale Universitatii “AL I. Cuza” Din (Iasi, Romania),33 (1987), 53–58.Google Scholar
  2. [2]
    F. A. Ficken, The Riemannian and affine differential geometry of product spaces,Annals of Math.,40 (1939), 892–913.Google Scholar
  3. [3]
    S. Kobayashi and K. Nomizu,Foundations of Differential Geometry, Vol. I, Interscience Publishers, 1963.Google Scholar
  4. [4]
    J. A. Schouten, Ricci Calculus (2nd Edition) Springer Verlag, 1954, 322.Google Scholar

Copyright information

© Akadémia Kiadó 1989

Authors and Affiliations

  • M. C. Chaki
    • 1
    • 2
  • U. C. De
    • 1
    • 2
  1. 1.Department of Pure MathematicsUniversity of CalcuttaIndia
  2. 2.Department of MathematicsUniversity of KalyaniIndia

Personalised recommendations